A bit confused

Good Morning

For the last month have been on 12.5T3 and 50 T4 both twice daily. This dosage I feel is not correct for me. I have been having bouts of sweating, shortness of breath and terrible brain fog (inability to focus and concentrate) Have I gone hyper I wonder?

Yesterday these symptoms frightened me. I never experienced these to such and extent on T4 alone

Its shaken my confidence about T3 which is a pity as i would just like to take this on its own In the early stages I tried to quarter the T3 but they crumble and you end up not knowing what amount you're taking

hence i stuck to 12.5

My doctor is not the best with thyroid issues so I'm hoping friends at Health Unlocked can restore my faith and put me on the right road

Thanks again

9 Replies

  • If I were you I would just take the T3 alone to begin with. I have always taken my dose of thyroid meds, whether T4, T4/T3, NDT, or T3 in one go early morning. I have never had a problem.

    If you were on levothyroxine alone, what is usual that you can switch, say, from 100mcg levo to 25mcg of T3 (which is the equivalent of 100 levo). I am on 30mcg of T3 at present. It has a very calming effect on me, whereas levo was had the opposite.

    Dr Lowe who used T3 himself and for some of his patients. NDT for others. is that:-

    I want to emphasize, however, that when our protocol is used properly, there is no overstimulation to be avoided by using timed-release T3. The protocol has safeguards against adverse effects.

    And finally, why do I specify that the typical patient use one full dose of non-timed-release Cytomel for life? Because extensive testing has shown that this is safe, effective, and most economical—when used within the context of our entire protocol.


    He also states in the above link that sufficient T3 is needed to saturate our cells the effect of which lasts between 1 and 3 days.

  • Thank you so much. I'll be happy to keep to one type of thyroid medication ie T3 along with vitamin supplements. Fingers crossed for some improvement in the not too distant future

  • always leave 4 hours between thyroid meds and supplements.

  • Thanks again. Tend to take the vitamins around midday so will make sure I take my thyroid meds around 8am

  • How's your B12? I had shortness of breath and brain fog until my B12 was over 2000.

  • Thanks for your comment. Will get it checked

  • I sometimes get this I believe it is called 'Air Hunger'? Almost as if I cannot fill my lungs enough. Had found it difficult at times singing, as I am a singer. Is this a B12 symptom? I am now taking sublingual B12.

  • Thank you for your reply

    I't pretty unpleasant isnt it Really dont know the cause but have been recommended to take

    B12. Intend to have more blood test soon

    Hope things improve for you and you are able to continue singing

  • Thanks ppf123 jus wish I felt better. Good luck!

You may also like...